# SDR 96ZZZX4178

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Rockwell Collins Inc, repair station KI2R953K
- Aircraft: N85CR
- Make and model: Beech 400A
- Aircraft serial: RK22
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 650161
- Condition: Failed
- Location: T/R Deploy
- Part time: 1,220 hours
- Component: Rohr, 225012509
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST REVERSER CONTROL CIRCUIT BREAKER ON LEFT SIDE 'POPPED' WHEN REVERSERS WERE ACTUATED.  TROUBLESHOOTING DETERMINED THRUST REVERSER CONTROL BOX, P/N 45A5888656-5, HAD BURNT RESISTOR AND TRANSISTOR IN THE THROTTLE T/R LOCK HOLDING SOLENOID CIRCUITS.  T/R THROTTLE LOCK SOLENOID MEASURED AND FOUND RESISTANCE TO BE EXTREMELY LOW.  (P/N 18578-01.)  FURTHER TROUBLESHOOTING DETERMINED REVERSER DEPLOY LIMIT SWITCH TO HAVE STUCK CONTACTS THAT, CONSEQUENTLY, KEPT LOCK SOLENOID ACTUATED.
